Archive
Volume 8,  Issue 8 ,    August 2017
Fixed Point Theorems for Nonexpansive Mappings of Banach Space
Dhirendra Kumar Singh
J. Comp. & Math. Sci. Vol.8 (8), 355 - 358  ( 2017 )   
Visitor# 1636
Abstract       View PDF      

Fixed Point Theorems of Asymptotically Regular Mappings in Cone Metric Spaces
Dhirendra Kumar Singh
J. Comp. & Math. Sci. Vol.8 (8), 359 - 365  ( 2017 )   
Visitor# 1125
Abstract       View PDF      

On a Hsu-unified Structure Manifold with a Recurrent Metric Connection
Sundar Kumar, Deepa Kandpal and Jaya Upreti
J. Comp. & Math. Sci. Vol.8 (8), 366 - 372  ( 2017 )   
Visitor# 1561
Abstract       View PDF      

Fixed Point Theorem on Fuzzy Metric Space Using Reciprocally Continuous
B. Vijayabasker Reddy1 and V. Srinivas2
J. Comp. & Math. Sci. Vol.8 (8), 373 - 379  ( 2017 )   
Visitor# 1080
Abstract       View PDF      

Distribution of the Difference between Poisson Events in the Radiation Count
Celso Luis Levada1, Huemerson Maceti1, Ivan Jose Lautenschleguer1 and Alexandre Luis Magalhaes Levada2
J. Comp. & Math. Sci. Vol.8 (8), 380 - 385  ( 2017 )   
Visitor# 1028
Abstract       View PDF      

Balanced Intuitionistic Double Layered Fuzzy Graph
T. Pathinathan, M. Peter and J. Jesintha Rosline
J. Comp. & Math. Sci. Vol.8 (8), 386 - 407  ( 2017 )   
Visitor# 1664
Abstract       View PDF      

map1 map2 map3